# SDR CALA0700433

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- Aircraft time: 37,440 hours, 19,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: BAC15171470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN BELT FRAME AT STA 400 BELOW S8R.  THE FRAME WAS REPAIRED IAW ECRA 5310-04649.
